Uniform measure density condition and game regularity for tug-of-war games
Heino, J. (2018). Uniform measure density condition and game regularity for tug-of-war games. Bernoulli, 24 (1), 408-432. doi:10.3150/16-BEJ882
© 2018 ISI/BS
We show that a uniform measure density condition implies game regularity for all 2 < p < ∞ in a stochastic game called “tug-of-war with noise”. The proof utilizes suitable choices of strategies combined with estimates for the associated stopping times and density estimates for the sum of independent and identically distributed random vectors.